MAUDE Adverse Event Report: ABBOTT TENDRIL STS; PERMANENT PACEMAKER ELECTRODE

ABBOTT TENDRIL STS; PERMANENT PACEMAKER ELECTRODE
Model Number 2088TC/100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During a procedure the lead was being used as a temporary pacemaker.A pericardial effusion due to a perforation by the lead was observed.An ultrasound was performed which confirmed the perforation.Following the procedure, the lead was explanted.Pericardiocentesis was performed to relieve the pericardial effusion.The patient was in stable condition.
 
Additional Manufacturer Narrative
As received, a complete lead with stylet inserted was returned in one piece.The helix was found retracted and clogged with blood/tissue.After cleaning and applying torque to the connector pin, the helix could be extended and retracted.The measured helix extension length met specification.A tip stiffness test was performed, and the results were within specification.

Brand Name
TENDRIL STS
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key11777528
Report Number2017865-2021-16661
Device Sequence Number11748806
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public05414734505031
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number2088TC/100
Device Catalogue Number2088TC-100
Device Lot NumberP000077056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;